# SDR SWAA2023031302759

- Difficulty date: February 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS A DELAMINATION ON THE LOWER SKIN AFT EDGE AT GIRT BAR ATTACH POINT<[01] IDENTIFIED PANEL 242UF MATERIAL IAW SRM 53-00-50-0I-1 FIG 6; TABLE 6.  FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F.   REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.   CLEANED PANEL IAW SRM 53-00-50-2R-0 PARA 5. A. (1).   REMOVED DAMAGED PLIES ON LOWER SKIN AFT EDGE AT GIRT BAR ATTACH POINT WITH NO MOISTURE; CONTAMINATION OR DAMAGED CORE NOTED.   INSERTS NEAR REPAIR WERE REMOVED ON TTG8Q00HST79.  ALL IAW SRM 53-00-50-2R-1 PARA 3. A. - F.   O.K. TO POT.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED ITEMS 1;2 CORRECTIVE ACTIONS.  OK TO POT.;[04] APPLIED POTTING BMS5-28 TYPE 19 LOT#AK2JP8366K AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; SANDED POTTING SMOOTH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1495277-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3G-K(1);[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES.  VERIFIED MEASUREMENTS TABLE.;[06] INSTALLED REPAIR PLIES USING BMS8-201 LOT#AK2EP8210K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 04/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)
